Skip to main content
placeholder image

On the Spectrum of an F-square

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2000

Citation


  • Seberry, J. R. & Fitina, L. (2000). On the Spectrum of an F-square. The Australasian Journal of Combinatorics, 22 81-90.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1602&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/598

Number Of Pages


  • 9

Start Page


  • 81

End Page


  • 90

Volume


  • 22

Place Of Publication


  • St. Lucia, Queensland

Abstract


Publication Date


  • 2000

Citation


  • Seberry, J. R. & Fitina, L. (2000). On the Spectrum of an F-square. The Australasian Journal of Combinatorics, 22 81-90.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1602&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/598

Number Of Pages


  • 9

Start Page


  • 81

End Page


  • 90

Volume


  • 22

Place Of Publication


  • St. Lucia, Queensland